Schizophrenia.com

Why does my medication calms me and at the same time makes me lazy

i guess thats life.we dont have it perfect.

1 Like

For me lazy is better than being insane. We have no other choice and even without meds for 1-2 years I was still lazy, wasn’t able to go to school, work, hangout with friends, etc I was More lonely when without meds.

so you saying that medication makes you go out and hang with friends.but for me medication makes me depressed and lazy and with out it i shake and i become wierd.

I am saying that most of the time its worse without medication.

1 Like

The medication can help with the positive symptoms which exposes negative symptoms/depression. Things like depression are pretty common so keeping on top of that is good. Not much you can do about negatives unfortunately with our current meds.

3 Likes

im trying to get out and change my life but its hard.im sitting in my room praying when is god gona take my soul.

What meds did you try? Can you reduce your current meds dosage by asking your pdr?

im on amuilspride

Did you try other meds? Were you less lazy on other meds? I am less lazy on partial dopamine agonists, Abilify, Rexulti and Vraylar.

aziz sometimes i read on that forum that you say you sit all day and dont do anything.but then the next day you say you hang out with friends and play video games.thats how i was in my 30s i used to be outgoing.went to college.play vid3o games with my brother.and now im 39 iam like a dead person basically.

i tried abilify and rexulti and it made me anxious and too energic.im just sick of everything specially people.

Are you sure this is not depression?

people around me all depressed whats the point in taking antidepressant.

We just talk online, mostly with just one, I don’t hangout with them. I used to hangout with them while I was on Abilify. Now we just play video games and talk. I also play video games with some users here. I can’t play on my own, I need someone to play with to be able to play.

1 Like

Can you tell your dr to reduce your dosage? 800mg amisulpride is too much imo

1 Like

no i take 200mg of solian

1 Like

Aps reduce dopamine. Low dopamine is linked to low motivation, interest etc. This is why reduced feeling, laziness etc. When take aps dopamine receptor density also increases as dopamine level is low. If reduce the ap dose a bit due to increased dopamine receptor density you might get anxious, paranoid etc but improves negative symptoms a bit too. So if negative symptoms is bothering you much then a suitable strategy is to ask pdoc to reduce ap dose a bit and at that same time start cbt and other therapies to better manage the withdrawal effects associated with lower dose. Anyway do it under the supervision of your pdoc only as you might not able to manage the withdrawal effects if not got enough therapy sessions.

1 Like

I dislike “lazy” being used to describe schizophrenics because the word has such pejorative connotations. Sometimes I am pretty sedated, however.

1 Like

Me too

If I reduced my meds to under minimum dose my positive symptoms worsened but also negatives worse. I’d be so dead I’d lie on floor and stare into space. Mood swings will be worse so I’d be agitated and hear more voices and be paranoid more - but also swing to severe depression / negative symptoms

So my meds would help improve both positive and negative symptoms. Avolition continues to be a problem but it’s worse off meds.

1 Like

That may be because Amisulpride is good also for negative symptoms.

1 Like